MathSciNet Relay Station
MathSciNet bibliographic data
MR60535 (15,685d) 10.0X
Atkin, A. O. L.; Swinnerton-Dyer, P. Some properties of partitions. Proc. London Math. Soc. (3) 4, (1954). 84–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement